# SDR MALA000729

- Difficulty date: November 20, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION FROM STA 294. THRU STA 363 ON SEAT TRACK LBL 18 INBOARD FLOOR PANEL.  REFER TO CELSIUS W/0 19036, TASK CARD1522, AND SAAB STATEMENT 340SDS000487.  MAINTENANCE REMOVED CORROSION IAW  SRM 51-70-40, SEE IPM 12 FORM.  REPAIRED SEAT TRACK FROM STA 294 THRU 319 PER ANGLE IN STALLATION, REMAINING AREAS ACCEPTED AS IS IAW SAAB ENGINEERING REPORT 340SDS000 487.
